# SDR IPXA09557736

- Difficulty date: October 7, 2009
- Submitted: October 21, 2009
- Operation: Air carrier
- Aircraft: N448UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27737
- Aircraft time: 17,659 hours, 11,536 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 144N53611
- Condition: Damaged
- Location: Main Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C MAIN DECK FLOORBOARD DAMAGED AT EDGES STA 1100-1200, LBL 24-LBL 48.  DAMAGED AT FLOORBOARD WAS FOUND TO BE OUT LIMITS PER SRM 53-00-50-FIG 101.  FABRICATED NEW FLOORBOARD ON MAE TR NR T9/806375 FROM MATL.  P/N A402H PER IPXA EOB757-5320-9692G.
